# SDR COEA2025073101805

- Difficulty date: May 9, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 39,302 hours, 42,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201210
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER SKIN PANEL #2 DME MOUNT HOLES ARE DEFORMED. CORRECTIVE ACTION: REPAIR PER SRM 531129-300-802-B01.
